Little by Little

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/8/2006 7:47 PM (GMT -6)   
I am feeling better. I have managed to taper off the Xanax every 5 days per the dr's advice. I am now down to my last 1/2 of a .5 pill. I tried her advice to stop at the whole dose on Friday and it was too soon. I felt terrible, flu like, shakey,depressed, headache, anxious. I was told when I completely stop to drink a lot of water. Has anyone heard this? Also, those of you who have withdrawed from this - do you think it will last long I was only on it 8 weeks and the most on at the time was 5 pills a day of .5 and then for the most part it was 3 pills a day of .5
 
My stomach is better but not yet completley better until I am off of this.
 
Would you try sooner then the 5 days to get off of it (wed would be the day) because of my stomach or would you tough it out till wed to minimize withdrawals my dr. has left it up to me. I hate the withdrawals but my stomach is bad at night usually when I am on this.
 
Thanks and Hugs,
To good health,
Bethers

janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 10/8/2006 8:30 PM (GMT -6)   
Bethers, Which is the worse for you personally? The tummy problems or the WD symptoms? I'd let that be my guide I believe.
I wish you the very best!
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/9/2006 6:17 AM (GMT -6)   
Thanks Janet. It's hard to say. I am going to try today to stop and see how it goes if it is too bad then I will do the 1/2 again and try again tommorrow. I hate this. I have never experienced something so horrid in my life. Ugh. My stomach was so bad last night.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/9/2006 8:22 AM (GMT -6)   
I really cannot figure out why you are havig such a hard time with the xanax and stoppign
You wre not on them very long and a very low dose
I am wondering if you need so see your doc especailly about the stomache problems ..........
Please let us know
Take care and thanks for the update sweetie
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 10/9/2006 12:50 PM (GMT -6)   
I agree with ms lyn, you shouldnt have so much trouble that quickly, so i would really ask the doc! I have had some bad stomach troubles lately, so i can fully relate to that, please ask your doc about both. Take care and keep us posted, hugs
shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/9/2006 8:59 PM (GMT -6)   
Talked to the thryoid dr. today and found out that it's very common for people on Synthroid to have stomach problems with Xanax. Didn't take it at all today and stomach was great!! So far no withdrawals! Yay! The stomach problems were from the Xanax and Synthroid combo together. I hope I don't get withdrawals tomorrow.

shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 10/10/2006 1:34 PM (GMT -6)   
hi bethers, good, what a relief eh? Happy for you that yougot that figured out, and im sending good thoughts so you dont have to worry bout the withdrawls ;) keep us posted and have a good afternoon/evening
shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/10/2006 8:08 PM (GMT -6)   
Hi everyone:

Day 2 and doing good. A little shakey this morning but it went away. I am trying to figure out when to increase the Zoloft. The dr. wants me on 125. I am on 112 as I break the 25 mg up since I was on so much meds with the xanax. I am worried about increasing it too fast as it causes anxiety.

Hugs. Bethers
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 28, 2016 5:12 PM (GMT -6)
There are a total of 2,695,668 posts in 297,585 threads.
View Active Threads


Who's Online
This forum has 152244 registered members. Please welcome our newest member, CrohnsMan.
358 Guest(s), 17 Registered Member(s) are currently online.  Details
lucynethel (OR Just Mike), hornet599, island time, compiler, ughouch, Scaredy Cat, ArtAngel, supapfunk, Bobby Mac, CrohnsMan, InTheShop, Old Mike, djdego, Shelley610, LondonRed, Going for brachy, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer